# SDR UALA2011122707106

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 42,039 hours, 5,128 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON AFT FAIRING HEAT SHIELD GAP COVER STRIPS NR 2, 3 AND 4 FOUND TO BE WORN AND CREATING A GOUGE IN HEAT SHIELDS NR 3, 4 AND 5.
